# SDR JJBA2011611229

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 26,883 hours, 37,340 cycles
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: 30005000048
- Part serial: MM0181
- Condition: Inoperative
- Location: Nr 1
- Part time: 23,671 hours, 33,341 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, B, A

## Discrepancy

DURING TAKEOFF FROM, THE NR1 ENGINE TORQUE DROPPED, THEN SUFFERED A POWER LOSS.  AIRCREW SHUTDOWN THE NR 1 ENGINE, NOTIFIED ATC OF THE MALFUNCTION, AND DECLARED AN EMERGENCY.  ACFT RETURNED TO FIELD SAFELY.  MX R & R THE NR 1 TSCU (TORQUE SIGNALING CONDITIONING UNIT).  PERFORMED ENGINE RUNS AND CHECKED SATISFACTORY.  ACFT WAS RELEASED FOR A TEST FLIGHT WHICH RESULTED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
